Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Snot looking residue on toilet paper on anal wiping. bloating, taking antibiotics. Reason?

Hi I had taken a pee earlier tonight and my anal felt damp I wiped it and had a snot looking residue on the toilet paper. That happened twice. I then just recently had another bowel movement this time I the snot was more brown and I had a small rabbitt terd on the paper. I am also on antibiotics and am very worried. This has never happened before. I am also bloated and have been being treated for multiple UTI s over the last 2 years.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post it seems that your symptoms can be due to antibiotic induced loose motion.

Antibiotics usually disturb the normal bacterial flora present in small intestine resulting in loose motion. These useful bacteria help in the process of digestion and absorption.

I would advise that you should take a probiotic daily for relief from your symptoms.

if your symptoms persists, get yourself clinically examined and investigated by your doctor.

I hope this is helpful to you.
Answered: Sun, 27 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor